# SDR UPS03840424

- Difficulty date: April 10, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

NUMEROUS INTERMITTENT FIRE WARNING ON NR 4 ENGINE INFLIGHT.  PERFORMED ENG FIRE SEVERE DAMAGE CHECKLIST AND SECURED ENGINE. RECEIVED BOTH LIGHT AND FIRE BELL.  INSPECTED FIRE WARNING HARNESS AND FOUND RT CORE CHAFED.  REPAIRED WIRE PER EOM-2000-16032-A, GROUND RAN ENG AND OPS CHECK GOOD.  FIRE WARNING CHECKS GOOD PER MM 26-10-00.
